# SDR AALA20101206TUL10

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED TRACK NUMBER 4 STATIONS 597 TO 598.  INSTALLED SPLICE REPAIR AT SEAT TRACK 4 STATIONS 597 TO 598 PER SRM 53-05-00 FIGURE 4F.
